Header menu link for other important links
Soft prime and semiprime int-ideals of a ring
J. Ghosh, , T.K. Samanta
Published in American Institute of Mathematical Sciences
Volume: 5
Issue: 1
Pages: 732 - 745
In this paper, some properties of soft radical of a soft int-ideal have been developed and soft prime int-ideal, soft semiprime int-ideal of a ring are defined. Several characterizations of soft prime (soft semiprime) int-ideals are investigated. Also it is shown that the direct and inverse images of soft prime (soft semiprime) int-ideals under homomorphism remains invariant. © 2020 the Author(s).
About the journal
JournalAIMS Mathematics
PublisherAmerican Institute of Mathematical Sciences